American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B03) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] Petr Hájek and Jarno Talponen. Note on Kadets Klee property and Asplund spaces. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] I. Gasparis. A note on operators fixing cotype subspaces of $C[0,1]$. Proc. Amer. Math. Soc. 142 (2014) 1633-1639.
Abstract, references, and article information   
View Article: PDF

[3] Anna Kamińska and Han Ju Lee. Banach-Saks properties of Musielak-Orlicz and Nakano sequence spaces. Proc. Amer. Math. Soc. 142 (2014) 547-558.
Abstract, references, and article information   
View Article: PDF

[4] Leandro Candido and Elói Medina Galego. A weak vector-valued Banach-Stone theorem. Proc. Amer. Math. Soc. 141 (2013) 3529-3538.
Abstract, references, and article information   
View Article: PDF

[5] Christina Brech and Piotr Koszmider. On universal spaces for the class of Banach spaces whose dual balls are uniform Eberlein compacts. Proc. Amer. Math. Soc. 141 (2013) 1267-1280.
Abstract, references, and article information   
View Article: PDF

[6] Elói Medina Galego and James N. Hagler. Copies of $c_{0}(\Gamma)$ in $C(K, X)$ spaces. Proc. Amer. Math. Soc. 140 (2012) 3843-3852.
Abstract, references, and article information   
View Article: PDF

[7] Richard J. Smith. Strictly convex norms, $G_\delta$-diagonals and non-Gruenhage spaces. Proc. Amer. Math. Soc. 140 (2012) 3117-3125.
Abstract, references, and article information   
View Article: PDF

[8] Elói Medina Galego and Ronald Paternina Salguedo. Geometric relations between spaces of nuclear operators and spaces of compact operators. Proc. Amer. Math. Soc. 140 (2012) 1643-1658. MR 2869149.
Abstract, references, and article information   
View Article: PDF

[9] Mieczysław Mastyło. Lattice structures on some Banach spaces. Proc. Amer. Math. Soc. 140 (2012) 1413-1422. MR 2869126.
Abstract, references, and article information   
View Article: PDF

[10] Elói Medina Galego. On spaces of compact operators on $C(K, X)$ spaces. Proc. Amer. Math. Soc. 139 (2011) 1383-1386. MR 2748430.
Abstract, references, and article information   
View Article: PDF

[11] Laetitia Borel-Mathurin. The Szlenk index of Orlicz sequence spaces. Proc. Amer. Math. Soc. 138 (2010) 2043-2050. MR 2596040.
Abstract, references, and article information   
View Article: PDF

[12] Elói Medina Galego. Complete isomorphic classifications of some spaces of compact operators. Proc. Amer. Math. Soc. 138 (2010) 725-736. MR 2557189.
Abstract, references, and article information   
View Article: PDF

[13] Elói Medina Galego. On isomorphic classifications of spaces of compact operators. Proc. Amer. Math. Soc. 137 (2009) 3335-3342. MR 2515403.
Abstract, references, and article information   
View Article: PDF

[14] Christian Samuel. On spaces of operators on $C(Q)$ spaces ($Q$ countable metric space). Proc. Amer. Math. Soc. 137 (2009) 965-970. MR 2457436.
Abstract, references, and article information   
View Article: PDF

[15] A. J. Guirao and P. Hajek. On the moduli of convexity. Proc. Amer. Math. Soc. 135 (2007) 3233-3240. MR 2322754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] William B. Johnson and Narcisse Randrianantoanina. On complemented versions of James's distortion theorems. Proc. Amer. Math. Soc. 135 (2007) 2751-2757. MR 2317949.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Petr Hájek, Gilles Lancien and Vicente Montesinos. Universality of Asplund spaces. Proc. Amer. Math. Soc. 135 (2007) 2031-2035. MR 2299476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Anna Maria Pelczar. Stabilization of Tsirelson-type norms on $\ell_p$ spaces. Proc. Amer. Math. Soc. 135 (2007) 1365-1375. MR 2276645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yves Dutrieux and Valentin Ferenczi. The Lipschitz free Banach spaces of $C(K)$-spaces. Proc. Amer. Math. Soc. 134 (2006) 1039-1044. MR 2196036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jan Rychtár. Pointwise uniformly rotund norms. Proc. Amer. Math. Soc. 133 (2005) 2259-2266. MR 2138868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Diego R. Moreira and Eduardo V. Teixeira. On the behavior of weak convergence under nonlinearities and applications. Proc. Amer. Math. Soc. 133 (2005) 1647-1656. MR 2120260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Eduard Yu. Emel'yanov. A remark to a theorem of Yu. A. Abramovich. Proc. Amer. Math. Soc. 132 (2004) 781-782. MR 2019955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Félix Cabello Sánchez. A simple proof that super-reflexive spaces are $K$-spaces. Proc. Amer. Math. Soc. 132 (2004) 697-698. MR 2019945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jan Rychtár. Renorming of $C(K)$ spaces. Proc. Amer. Math. Soc. 131 (2003) 2063-2070. MR 1963751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Petr Hájek. Smooth norms on certain $C(K)$ spaces. Proc. Amer. Math. Soc. 131 (2003) 2049-2051. MR 1963749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] A. Manoussakis. Some remarks on spreading models and mixed Tsirelson spaces. Proc. Amer. Math. Soc. 131 (2003) 2515-2525. MR 1974650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] I. Gasparis. Strictly singular non-compact operators on hereditarily indecomposable Banach spaces. Proc. Amer. Math. Soc. 131 (2003) 1181-1189. MR 1948110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Enrique Llorens-Fuster. Semigroups of mappings with rigid Lipschitz constant. Proc. Amer. Math. Soc. 130 (2002) 1407-1412. MR 1879964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Spiros A. Argyros. A universal property of reflexive hereditarily indecomposable Banach spaces. Proc. Amer. Math. Soc. 129 (2001) 3231-3239. MR 1844998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Andrzej Komisarski. Some descriptive set-theoretic properties of the isomorphism relation between Banach spaces. Proc. Amer. Math. Soc. 129 (2001) 3085-3090. MR 1840115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2